# SDR 98ZZZX2941

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N300TJ
- Make and model: Beech 300BEECH
- Aircraft serial: FA13
- System (JASC): 5260 · Entrance Stairs
- Part: Clevis Pin
- Condition: Worn
- Location: Airstair Door
- Part time: 4,500 hours
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CABIN DOOR ANNUNCIATOR LIGHT ILLUMINATED ON GROUND.  INVESTIGATION REVEALED BENT AND WORN CLEVIS PIN IN FORWARD, UPPER LATCH HOOK MECHANISM.  SUBMITTER SUGGESTED TIME IN SERVICE POSSIBLE REASON FOR FAILURE.
